MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORP. U2 TOTAL KNEE SYSTEM

UNITED ORTHOPEDIC CORP. U2 TOTAL KNEE SYSTEM
Catalog Number 2103-3230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Shock (2072); Chills (2191); Alteration in Body Temperature (4568)
Date of Event 03/25/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
1.All units from the associated lot have been distributed and implanted: 2103-3230 femoral component (b)(4) pcs), 2203-3020 tibial baseplate (b)(4) pcs), 2303-3021 tibial insert (b)(4) pcs), and 2403-1020 patella onset (b)(4) pcs).No similar complaints have been reported aside from this case.Therefore, this event is considered an isolated clinical case and not related to product quality.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.2.The product associated with this case: (1) u2 total knee system femoral component, posterior stabilized, #3, right (product number: 2103-3230 / lot number: 23c066b) (udi: (b)(4).(2) u2 total knee system tibial baseplate, cemented, #2 (product number: 2203-3020 / lot number: 22c807b) (udi: (b)(4).(3) u2 total knee system tibial insert, posterior stabilized, #2, 9mm thick (product number: 2303-3021 / lot number: 23a304c) (udi: (b)(4).(4) u2 total knee system patella, on set, small, 29mm dia.8mm thick (product number: 2403-1020 / lot number: 22g107f) (udi: (b)(4).
 
Event or Problem Description
On (b)(6) 2023, a patient with right knee disease underwent right total knee arthroplasty with implantation of a femoral component, tibial baseplate, tibial insert, and patellar component.The procedure was uneventful.Postoperatively, the patient developed fever, chills, and progressive shock, and was transferred to the icu.On (b)(6) 2023, the patient experienced cardiac arrest to multiple organ failure and expired.

Brand Name
U2 TOTAL KNEE SYSTEM
Common Device Name
U2 TOTAL KNEE SYSTEM
Manufacturer (Section D)
UNITED ORTHOPEDIC CORP.
57, park ave. 2, science park,
hsinchu, 300
TW  300
Manufacturer Contact
lois ho
57, park ave. 2, science park, hsinchu 300, taiwan
hsinchu, 300
TW   300
MDR Report Key24837933
Report Number9681642-2026-00004
Device Sequence Number6027506
Product Code JWH
UDI-Device Identifier04712602345682
UDI-Public04712602345682
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number2103-3230
Device Lot Number23C066B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR
Patient SexFemale